# SDR MASA00048

- Difficulty date: May 27, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N104YV
- Make and model: Beech 1900D
- Aircraft serial: UE104
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 142 - COS-ABQ - DURING FLIGHT, THE CREW EXPERIENCED A ZERO OIL PRESSURE READING FROM THE LEFT ENGINE.  AFTER LANDING MAINTENANCE RESEATED THE CONNECTOR AND SWAPPED GAUGES.  OPS CHECK GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
